# SDR DALA1201376710

- Difficulty date: January 11, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 39,792 hours, 14,668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT AND LEVEL FLIGHT AT 17000 FEET ELECTRICAL SMELL WAS PRESENT IN COCKPIT.  ODOR WENT AWAY AFTER UTILITY  BUSSES WERE TURNED OFF.  FLIGHT CONTINUED WITH NO FURTHER ISSUES.  MAINTENANCE PERFORMED NUMEROUS SYSTEMS CHECKS AND INSPECTIONS WITH NO TROUBLE FOUND.  AIRCRAFT OK FOR SERVICE.
